| Catalog Number |
367874 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown there were multiple initial reporter phone numbers reported to be involved.The additional information is as follows: e1 initial reporter phone #: +1(865)599-5697 h4.Device manufacture date: unknown h.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd vacutainer® sodium heparinn (nh) 158 usp units blood collection tubes there was low yield of lymphocytes recovered from the plasma.There were no health consequences or impacts reported.The following information was provided by the initial reporter: we isolate lymphocytes from the blood sample when performing beryllium lymphocyte proliferation test and we are getting low lymphocyte yields.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.Further clinical testing is not indicated at this time as bd does not have lymphocyte yield claims for this product.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that while using the bd vacutainer® sodium heparin (nh) 158 usp units blood collection tubes there was low yield of lymphocytes recovered from the plasma.There were no health consequences or impacts reported.The following information was provided by the initial reporter: we isolate lymphocytes from the blood sample when performing beryllium lymphocyte proliferation test and we are getting low lymphocyte yields.